# SDR ASOA20150204008

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 29,019 hours, 22,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105855
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,373 hours, 9,364 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT SIGN AT ROW 18 AND SEVERAL FLOOR PROXIMITY STRIPS INOPERATIVE.  MAINTENANCE R & R THE  BATTERY PACK AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
